# SDR SWAA2024011731688

- Difficulty date: December 14, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOORWAY LINNING HANDLE NUTS AT FWD GALLEY AREA (2 EA) 2023-761421<[01] REPLACED ENTRY DOORWAY LINNING HANDLE NUTS AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM-52-11-31-000-802 ITEM 2.F.(3) AND AMM 52-11-31-400-802 ITEM 3.G.(2);[02] CERTIFIED WORK PERFORMED.
